# SDR USAA20101014BA061

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5220 · Emergency Exits
- Part: Door Actuator
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL  FLT 755  EN-ROUTE CDG - PHL.  ON FINAL, RECEIVED AN L3 DOOR PRESSURE INDICATION ON THE CIDS PANEL.  SERVICED THE L3 AUTO ASSIST ACTUATOR TO GREEN.
